The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 36, Issue 6, 2020
Metadata
 

Discrepancy for convex bodies with isolated flat points
Luca Brandolini, Leonardo Colzani, Bianca Gariboldi, Giacomo Gigante and Giancarlo Travaglini
pp. 1597–1626
Abstract | Full-Text PDF (367 KB) | Metadata

Regularity estimates in weighted Morrey spaces for quasilinear elliptic equations
Giuseppe Di Fazio and Truyen Nguyen
pp. 1627–1658
Abstract | Full-Text PDF (478 KB) | Metadata

On the rate of convergence of semigroups of holomorphic functions at the Denjoy–Wolff point
Dimitrios Betsakos, Manuel D. Contreras and Santiago Díaz-Madrigal
pp. 1659–1686
Abstract | Full-Text PDF (384 KB) | Metadata

A limiting free boundary problem for a degenerate operator in Orlicz–Sobolev spaces
Jefferson Abrantes Santos and Sergio H. Monari Soares
pp. 1687–1720
Abstract | Full-Text PDF (430 KB) | Metadata

Complex orthogonal geometric structures of dimension three
Mayra Méndez
pp. 1721–1752
Abstract | Full-Text PDF (407 KB) | Metadata

Gauge theory and $\mathrm G_2$-geometry on Calabi–Yau links
Omegar Calvo-Andrade, Lázaro O. Rodríguez Díaz and Henrique N. Sá Earp
pp. 1753–1778
Abstract | Full-Text PDF (467 KB) | Metadata

The Radó–Kneser–Choquet theorem for $p$-harmonic mappings between Riemannian surfaces
Tomasz Adamowicz, Jarmo Jääskeläinen and Aleksis Koski
pp. 1779–1834
Abstract | Full-Text PDF (767 KB) | Metadata

Poincaré profiles of groups and spaces
David Hume, John M. Mackay and Romain Tessera
pp. 1835–1886
Abstract | Full-Text PDF (649 KB) | Metadata

Uniqueness and stability of the saddle-shaped solution to the fractional Allen–Cahn equation
Juan Carlos Felipe-Navarro and Tomás Sanz-Perela
pp. 1887–1916
Abstract | Full-Text PDF (508 KB) | Metadata